EMAIL THIS PAGE TO A FRIEND

Respirology (Carlton, Vic.)

Amoxapine-associated acute respiratory distress.


PMID 18197927

Abstract

A 37-year-old woman was admitted to our hospital because of acute respiratory distress. Two weeks previously, amoxapine (75 mg/day) had been administered for the first time. Ten days later she developed a high fever, severe hypoxaemia and pulmonary infiltrates on chest CT, including patchy areas of ground-glass opacity, thickening of the interlobular septae and bronchial walls and pleural effusions. BAL showed a predominance of neutrophils, lymphocytes and erythrocytes but not eosinophils. Amoxapine was stopped, resulting in complete resolution of the pulmonary infiltrates. When the patient was re-exposed to amoxapine (52.5 mg total dose), high fever, reduced SaO(2) and pulmonary infiltrates reappeared. We concluded that acute respiratory distress may be associated with amoxapine treatment.

Related Materials

Product #

Image

Description

Molecular Formula

Add to Cart

A129
Amoxapine
C17H16ClN3O